My vest gets yellow stained especially in the b ack. What should I do to reduce this? . . . . . ....
Like the answers? Chat privately with the doctor of your choice
Really Sorry that you are having this problem.The staining of the vest is because of your sweat having dark color.The common reason for that is having less intake of water which causes your sweat to get concentrated giving rise to staining.Another reason is taking medications like B complex or Multivitamin which are known to stain clothes or even diet high in Salads especially carrots.To reduce staining you should be taking good amount of water per day.If you have more outdoor activity you should take enough water so that you should pass straw color urine at least every 3-4 hrs.This will help to reduce the concentration of sweat and your problem will reduce.I hope this helps you.Thanks
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.